# SDR AALA20100706TUL01

- Difficulty date: July 6, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 74,730 hours, 33,388 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Lavatory Service
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BHM - INFLIGHT DFW-JAX.  CREW REPORTED FORWARD FUSELAGE VIBRATION DURING FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED BHM LANDED WITHOUT INCIDENT.  FOUND FORWARD LAVATORY SERVICE DOOR PANEL HAD ONE LATCH NOT SECURE.  MAINTENANCE SECURED DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
